MathSciNet Relay Station
MathSciNet bibliographic data
MR1909009 (2003d:13013) 13D03 (18G60 55P43)
Basterra, Maria; McCarthy, Randy $\Gamma$-homology, topological André-Quillen homology and stabilization. Topology Appl. 121 (2002), no. 3, 551–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement